MAUDE Adverse Event Report: ABBOTT LABORATORIES ARCHITECT C8000 PROCESSING MODULE; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

ABBOTT LABORATORIES ARCHITECT C8000 PROCESSING MODULE; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Catalog Number 01G06-11
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Section a1 - patient identifier, a2 - age at time of event, a3a - sex: patient 1:sample id (b)(6), 69-year-old, male.Patient 2: sample id (b)(6), 74-year-old, male.Patient 3: sample id (b)(6), 62-year-ol, female.An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed discrepant results on multiple assays generated by the architect (b)(6) processing module for three patients.The initial results were not released from the laboratory.The samples were retested on another instrument, and those results were reported.The following data was provided: customer¿s reference ranges: magnesium: 1.6 to 2.6 mg/dl chloride: 101 to 110 mmol/l carbon dioxide: 22 to 29 mmol/l potassium: 3.5 to 5.0 mmol/l patient 1: sid: (b)(6) (69-year-old, male) initial magnesium result = >9.5 mg/dl, repeat results (same instrument) = 1.1 mg/dl, 2.2 mg/dl repeat results (another instrument) = 1.1 mg/dl (1:2 dilution), 2.2 mg/dl (undiluted) patient 2: sid: (b)(6) (74-year-old, male) initial magnesium result = 8.2 mg/dl, repeat result (another instrument) = 2.1 mg/dl patient 3: sid: (b)(6) (62-year-ol, female) initial chloride result = 102 mmol/l, repeat result (same instrument) = 104 mmol/l repeat chloride result (another instrument) = 129 mmol/l initial carbon dioxide result = 43 mmol/l, repeat result (another instrument) = 24 mmol/l initial potassium result = 7.1 mmol/l, repeat result (another instrument) = 4.0 mmol/l no impact to patient management was reported.
 
Additional Manufacturer Narrative
A complaint investigation was conducted for the architect c8000, serial number (b)(6).The field service representative (fsr) inspected the instrument determined the dirty manifold, low conc waste, lower (rohs) was determined to be the cause of the result issue.The fsr cleaned the part and the issue was resolved.The instrument service history review revealed no additional tickets associated with discrepant/erratic patient results.A review of tracking and trending did not identify any trends for the architect c8000 instrument with regards to the customer reported event.Review of the manufacturing documentation did not identify any non-conformances associated with the complaint issue.Labeling was reviewed and sufficiently addresses the customer¿s issue.Based on the investigation, no systemic issue or deficiency was identified.
 
Event or Problem Description
The customer observed discrepant results on multiple assays generated by the architect c8000 processing module for three patients.The initial results were not released from the laboratory.The samples were retested on another instrument, and those results were reported.The following data was provided: customer¿s reference ranges: magnesium: 1.6 to 2.6 mg/dl chloride: 101 to 110 mmol/l carbon dioxide: 22 to 29 mmol/l potassium: 3.5 to 5.0 mmol/l.Patient 1: sid: (b)(6) (69-year-old, male) initial magnesium result = >9.5 mg/dl, repeat results (same instrument) = 1.1 mg/dl, 2.2 mg/dl repeat results (another instrument) = 1.1 mg/dl (1:2 dilution), 2.2 mg/dl.(undiluted) patient 2: sid: (b)(6) (74-year-old, male) initial magnesium result = 8.2 mg/dl, repeat result (another instrument) = 2.1 mg/dl.Patient 3: sid: (b)(6) (62-year-ol, female) initial chloride result = 102 mmol/l, repeat result (same instrument) = 104 mmol/l, repeat chloride result (another instrument) = 129 mmol/l, initial carbon dioxide result = 43 mmol/l, repeat result (another instrument) = 24 mmol/l, initial potassium result = 7.1 mmol/l, repeat result (another instrument) = 4.0 mmol/l , no impact to patient management was reported.

Brand Name
ARCHITECT C8000 PROCESSING MODULE
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer (Section G)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key22889969
Report Number3016438761-2025-00497
Device Sequence Number8853344
Product Code JJE
UDI-Device Identifier00380740000509
UDI-Public(01)00380740000509
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number01G06-11
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/10/2025
Supplement Date Received by Manufacturer11/19/2025
Initial Report FDA Received Date08/25/2025
Supplement Report FDA Received Date11/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/01/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CC C02(7500T), 03L80-32, 67057UQ10; CC C02(7500T), 03L80-32, 67057UQ10; CC MAGNESIUM (3750T), 03P68-34, 71411UD00; CC MAGNESIUM (3750T), 03P68-34, 71411UD00; CONC ICT DILUENT, 02P32-11, 88026UN24; CONC ICT DILUENT, 02P32-11, 88026UN24
Patient SexUnknown